| Model Number |
H74939171030210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k103751, k110122.
Event or Problem Description
It was reported that the balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified right iliac artery.A 3.0 x 20, 135cm mustang was selected for use in an endovascular thrombectomy.During first inflation at 10 atmospheres for 1 minute, the balloon ruptured from a pinhole at the center.The device was removed using the normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.